MathSciNet Relay Station
MathSciNet bibliographic data
MR667536 46L05
Blackadar, Bruce E.; Cuntz, Joachim The structure of stable algebraically simple $C\sp{\ast} $-algebras. Amer. J. Math. 104 (1982), no. 4, 813–822.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement